# SDR DALA1050449870

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 1,520 hours, 1,354 cycles
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 15-18 AND THE AFT LT OVERWING EXIT SIGN WERE INOPERATIVE. MX REPLACED THE BATTERIES. OPS CHECK WAS GOOD.
